# SDR AALA202207121416

- Difficulty date: July 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N324RN
- Make and model: Boeing 737
- Aircraft serial: 44454
- Aircraft time: 5,797 hours, 2,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 7024091001
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER MISSING AT 8C. REPLACED SEAT MOUNTED FLOOR PROXIMITY LIGHT PER AMM 33-51-11. OPERATIONAL CHECK NORMAL.
